MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PI CVC KIT: 3L 7 FR X 20 CM AGB; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW PI CVC KIT: 3L 7 FR X 20 CM AGB; CATHETER INTRAVASCULAR THERAPE
Catalog Number CDC-45703-XP1A
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "central line placed in pt on arrival.About an hour after placement, blue infusion port became disconnected at the cap with little force when attempting to withdraw plunger.This left the iv line open with nothing being able to seal the line.Line clamped and physician notified of defect." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer returned one medial(blue) luer hub, with adapter attached, for analysis.The extension line was not attached to the extension line and was not returned by the customer.Visual inspection of the returned.Device revealed that the medial extension line was separated, and no portion of the extension line extrusion was visible.The luer hub was severed in half to inspect the inner diameter of the distal opening.Microscopic analysis confirmed no portion of the extension line material was still visible inside the separated luer hub.The medial extension line was not returned by the customer and therefore dimensional inspection could not be performed.Manufacturing was contacted and they confirmed this is a manufacturing defect due to incorrect placement of the rod used to mold the extrusion in the hub.Manufacturing confirmed further analysis by the manufacturing site will be required to investigate this defect.A device history record review was performed and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "ensure catheter patency prior to use.Do not use syringes smaller than 10 ml (a fluid filled 1 ml syringe can exceed 300 psi) to reduce risk of intraluminal leakage or catheter rupture." the report of an extension line/luer hub separation was confirmed through complaint investigation.Visual analysis revealed that the medial extension line had separated adjacent to the luer hub.It was observed that no portions of the molding were visible inside the luer hub.Based on the analysis of the returned sample , manufacturing caused or contributed to the reported event.A non-conformance was initiated to further investigate this issue.Teleflex will continue to monitor and trend complaints of this nature.

Brand Name
ARROW PI CVC KIT: 3L 7 FR X 20 CM AGB
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24036769
Report Number9680794-2026-00057
Device Sequence Number9074957
Product Code FOZ
UDI-Device Identifier20801902117216
UDI-Public(01)20801902117216(11)250224(17)260228(10)36F25B0046(21)
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K071538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date02/28/2026
Device Catalogue NumberCDC-45703-XP1A
Device Lot Number36F25B0046
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/26/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown